# SDR C8GA20040018

- Difficulty date: August 18, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 64,650 hours, 34,064 cycles
- Engine: Pwa JT8D15A
- Engine time: 50,707 hours, 27,330 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 707 FROM KPHX TO KMCI.  AFTER SETTING MAX POWER, THE NR 2 ENGINE COMPRESSOR STALL TRIPPING THE PACKS OFF.  ABORTED TAKEOFF AND RETURNED TO RAMP WITH NO FURTHER INCIDENT.  INSPECTED NR 2 ENGINE FOR DAMAGE WITH NO DEFECTS NOTED IAW B727 MM 71-00 AND THE AIRCRAFT RETURNED TO SERVICE.
